# SDR CALA2022091402344

- Difficulty date: September 14, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757
- Aircraft serial: 27565
- Aircraft time: 84,446 hours, 20,508 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: NA
- Condition: None
- Location: Door 3r
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CATERING OPENED THE DOOR 3R THE ESCAPE SLIDE GIRT BAR DETTACHED AND HANGED OUT OF THE DOOR. THE DOOR WAS PROPERLY DISSARMED AND CATERING OPS FOLLOWED ALL THE SAFETY PROCEDURES. GIRT BAR REINSTALLED PER AMM 25-66-10-402-022. GIRT BAR HANDLING 25-66-01-206-041. ALL CHECK SATIS. DOOR OPERATION AND SLIDE MECHANISM VERIFIED TO OPERATE OK, DOOR BUSTLE REINSTALLED, ALL ARMING OPERATION OK. SAFETY DEACTIVATION DEVICES REMOVED (POWER OPERATED DOOR AND CYLINDER VALVE). DOOR ESCAPE SYSTEM CHECK PER AMM PERFORMED RII INSP OF GIRT BAR, DOOR BUSTLE INSTALLATION, VERIFIED ALL SAFETY DEVICES REMOVED AND PIN STOWED IN SLIDE PACK. OPS CHECK OF DOOR AND SLIDE ARMING SYSTEM ALL SATIS. IAW AMM 25-66-10-402-022 AND GMM 09-25-05.
